| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that the service indicator is present and an event code is logged in the memory of their device.The event code logged in its memory indicates a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
Stryker evaluated the customers device and was able to verify the reported issue.Stryker determined the therapy pcba was the cause and replaced it to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.
Additional Manufacturer Narrative
Stryker further evaluated the removed therapy pcb assembly.It was determined that the transistor designated, q7 was shorted and caused the reported issue.
Event or Problem Description